Jump to content

Search the Community

Showing results for tags 'weaning off meds'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have been taking 20 mg of Lexapro for nearly 4 years now after having multiple pregnancy losses/stillborn. I began working out late last year and felt great and thought it was time to wean off this medication. I had finally accepted I'll never have another child. My family Dr gave me a timeline to wean which I thought seemed pretty quick, but did it. I was off within 2 months. Since then I've felt worse than I did when I first started taking the meds. I've had thoughts of harming myself, extreme depression, anxiety, insomnia and just feel like I have the flu all the time. I think I need
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy